A fixed point theorem for multi-valued mappings and its applications to integral inclusions


Turkoglu D. , Altun I.

APPLIED MATHEMATICS LETTERS, cilt.20, sa.5, ss.563-570, 2007 (SCI İndekslerine Giren Dergi) identifier identifier

  • Yayın Türü: Makale / Tam Makale
  • Cilt numarası: 20 Konu: 5
  • Basım Tarihi: 2007
  • Doi Numarası: 10.1016/j.aml.2006.07.002
  • Dergi Adı: APPLIED MATHEMATICS LETTERS
  • Sayfa Sayıları: ss.563-570

Özet

In this paper we prove an existence theorem for the common solutions for a pair of integral inclusions via a common fixed point theorem of Dhage et al. [B.C. Dhage, D. O'Regan, R.P. Agarwal, Common fixed point theorems for a pair of countably condensing mappings in ordered Banach spaces, J. Appl. Math. Stoch. Anal. 16 (3) (2003) 243-248]. (C) 2006 Elsevier Ltd. All rights reserved.